Surfaces à courbure moyenne constante et inégalité de Wente
Séminaire de théorie spectrale et géométrie, Tome 15 (1996-1997), pp. 43-52.
@article{TSG_1996-1997__15__43_0,
     author = {H\'elein, Fr\'ed\'eric},
     title = {Surfaces \`a courbure moyenne constante et in\'egalit\'e de {Wente}},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {43--52},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {15},
     year = {1996-1997},
     zbl = {0925.35060},
     language = {fr},
     url = {http://www.numdam.org/item/TSG_1996-1997__15__43_0/}
}
TY  - JOUR
AU  - Hélein, Frédéric
TI  - Surfaces à courbure moyenne constante et inégalité de Wente
JO  - Séminaire de théorie spectrale et géométrie
PY  - 1996-1997
DA  - 1996-1997///
SP  - 43
EP  - 52
VL  - 15
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/item/TSG_1996-1997__15__43_0/
UR  - https://zbmath.org/?q=an%3A0925.35060
LA  - fr
ID  - TSG_1996-1997__15__43_0
ER  - 
Hélein, Frédéric. Surfaces à courbure moyenne constante et inégalité de Wente. Séminaire de théorie spectrale et géométrie, Tome 15 (1996-1997), pp. 43-52. http://www.numdam.org/item/TSG_1996-1997__15__43_0/

[B ] S. Baraket. - Estimation of the best constant involving the L∞ norm in Wente's inequality, Annales de l'Université Paul Sabatier. | Numdam | Zbl 0869.35032

[BC] H. Brezis, J.-M. Coron. - Multiple solutions of H-systems and Rellich's conjecture, Comm. Pure Appl. Math. 37 ( 1984), 149-187. | MR 733715 | Zbl 0537.49022

[BG] F. Bethuel, J.-M. Ghidaglia. - Improved regularity of elliptic equations involving Jacobians and applications, J. Math. Pures Appl. 72 ( 1993), 441-475. | MR 1239099 | Zbl 0831.35025

[C] J.-M. Coron. - Topologie et cas limite des injections de Sobolev, C. R. Acad. Sc. Paris 299 ( 1984), 209-212. | MR 762722 | Zbl 0569.35032

[D] J. Douglas. - Solution of the problem of Plateau, Trans. Amer. Math. Soc. 33 ( 1931), 263-321. | MR 1501590 | Zbl 0001.14102

[Ge] Y. Ge. - Estimation of the best constant involving the L2 norm in Wente's inequality et Wente's inequality and compact H-surface into Euclidean space, à paraître dans COCV. | Numdam | Zbl 0903.53003

[Hé] F. Hélein. - Applications harmoniques, lois de conservation et repères mobiles, Diderot éditeur, Paris, 1996. | Zbl 0920.58022

[Hi] S. Hildebrandt. - On the Plateau problem for the surfaces of constant mean curvature, Comm. Pur Appl. Math. 23 ( 1970), 97-114. | MR 256276 | Zbl 0181.38703

[LU] O. Ladyzhenskaya, N. Ural'Ceva. - Équations aux dérivées partielles de type elliptique, Dunod, Paris, 1969. | Zbl 0164.13001

[R] T. Radó. - On Plateau's problem, Ann. of math. 31 ( 1930), 457-469. | JFM 56.0437.02 | MR 1502955

[T] P. Topping. - The optimal constant in Wente's L∞ estimate, à paraître dans Comm. Helv. Math. | Zbl 0892.35030

[W1] H. Wente. - An existence theorem for surfaces of constant mean curvature, J. Math. Anal. Appl. 26 ( 1969), 318=344; | MR 243467 | Zbl 0181.11501

H. Wente. Large solutions to the volume constraint Plateau problem, Arch. rat. Mech. Anal. 75 ( 1980), 59-77. | MR 592104 | Zbl 0473.49029

[W2] H. Wente. - Counter-example to a conjecture of H. Hopf, Pacific J. Math. 121 ( 1986), 193-243. | Zbl 0586.53003